| Model Number |
OTV-S7H-1D-L08E |
| Medical Device Problem Codes |
Corroded (1131); Crack (1135); Loose or Intermittent Connection (1371); Poor Quality Image (1408); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed that during the device evaluation, the subject device exhibited connector cracks, electrical contact corrosion, free lock lever corrosion, and scope mount corrosion, film rupture, and imaging deterioration.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus.The device evaluation revealed connector cracks, electrical contact corrosion/free lock lever corrosion, scope mount corrosion, film rupture and imaging deterioration.Based on the results of the investigation, a probable root cause cannot be identified.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.